# SDR SWIA20230605531

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,968 hours, 6,824 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO CREW DECLARING AN EMERGENCY THIS IS CONSINDER AN ODI EVENT. SMOD APPROVAL REQUIRED BEFORE RTSMCI TYPE: TROUBLESHOOTING PRIORITY 1 (FLT 4095 FILED CLOSED)JUN 01, 2023  STATION: DTW--THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26697581 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT B1 CODES 007464 AND 007466. TROUBLESHOT IN REF TO FIM 32-51-50. CHECKED LANDING GEAR SELECTOR VALVE FUNCTION AND FOUND NORMAL OPERATION AT THIS TIME. PERFORMED PRESSURE SWITCH INTEGRITY CHECKS ON MT 128 AND MT 129 AND FOUND BOTH SWITCHES FUNCTIONED PROPERLY WHEN SUBJECTED TO HYDRAULIC PRESSURE.NOTED NO WIRING INTERFACE SHORTS OR OPENS WITHIN THE NWS SYSTEM. PERFORMED MULTIPLE GEAR SWINGS WITH NWS IN THE ARMED POSITION AND DID NOT RECIEVE ANY ABNORMAL MESSAGES OR STEERING CUTOUTS. FOUND THE NWS MANIFOLD SOLENOID VALVE TO TO BE FLAGGED MULTIPLE TIMES. REMOVED AND REPLACED NWS MANIFOLD IN REF TO CRJ-900 AMM 32-51-50. OPSAND LEAK CHECK GOOD. GEAR EXTENSION AND RETRECTION CHECKS AFTER REPLACEMENT YIELDED SATISFACTORY RESULTS." JUN 03, 2023  STATION: DTW -- REF AML 1148753 FOR CORRECTIVE ACTION AND WORK PERFFORMED. RETURN TO SERVICE WAS APPROVED BY MX CONTROL SUPERVISOR  STEVEN BUG
